# SDR SWAA2022013159343

- Difficulty date: January 7, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BRACKET CRACKED AFT BS 500C LBL 25 WL 156 ; / [01] LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BRACKET IAW SRM 51-40-05-0G-0 AND DWG 143A7505; ID:9; REV:A; OK TO INSTALL; [02] NOT ALLOWABLE DAMAGE PER SRM ; PART WILL TO BE REPLACE; [03] OKAY TO INSTALL NEW SUPPORT BRACKET AT BS 500C LBL 25 WL 156.; [04] INSTALLED NEW FCB FLOOR TO SIDEWALL SUPPORT BRACKET AFT SIDE BS500C; LBL 25; WL 156 PER DWG 143A7505 AND SRM 51-40-02-0G-0; [05] VERIFIED CORRECTIVE ACTION 4; [06] VERIFIED JOB COMPLETE
